On the Irreducibility of the Commuting Variety of the Symmetric Pair sop+2, sop�so2
Journal of Lie theory, Tome 16 (2006) no. 1, pp. 57-65
Cet article a éte moissonné depuis la source Heldermann Verlag
We prove that the commuting variety of the family of symmetric pairs sop+2, sop�so2, p ≥ 2, is irreducible.
Classification :
17B20, 14L30
Mots-clés : Symmetric pairs, Lie algebra, commuting variety
Mots-clés : Symmetric pairs, Lie algebra, commuting variety
@article{JLT_2006_16_1_JLT_2006_16_1_a4,
author = {H. Sabourin and R. W. T. Yu },
title = {On the {Irreducibility} of the {Commuting} {Variety} of the {Symmetric} {Pair} so\protect\textsubscript{p+2}, so\protect\textsubscript{p}<font {face="Symbol">�</font>so\protect\textsubscript{2}}},
journal = {Journal of Lie theory},
pages = {57--65},
year = {2006},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a4/}
}
TY - JOUR AU - H. Sabourin AU - R. W. T. Yu TI - On the Irreducibility of the Commuting Variety of the Symmetric Pair sop+2, sop�so2 JO - Journal of Lie theory PY - 2006 SP - 57 EP - 65 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a4/ ID - JLT_2006_16_1_JLT_2006_16_1_a4 ER -
H. Sabourin; R. W. T. Yu . On the Irreducibility of the Commuting Variety of the Symmetric Pair sop+2, sop�so2. Journal of Lie theory, Tome 16 (2006) no. 1, pp. 57-65. http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a4/